Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009 (2009), Article ID 615107, 17 pages
http://dx.doi.org/10.1155/2009/615107
Research Article

A New Iteration Process for Approximation of Common Fixed Points for Finite Families of Total Asymptotically Nonexpansive Mappings

1The Abdus Salam International Centre for Theoretical Physics, 34151 Trieste, Italy
2Department of Mathematics, Nnamdi Azikiwe University, P.M.B. 5025, Awka, Anambra State, Nigeria

Received 10 July 2009; Accepted 26 October 2009

Academic Editor: Gelu Popescu

Copyright © 2009 C. E. Chidume and E. U. Ofoedu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [9 citations]

The following is the list of published articles that have cited the current article.

  • Farrukh Mukhamedov, and Mansoor Saburov, “Strong convergence of an explicit iteration process for a totally asymptotically -nonexpansive mapping in Banach spaces,” Applied Mathematics Letters, vol. 23, no. 12, pp. 1473–1478, 2010. View at Publisher · View at Google Scholar
  • Li Yang, Shih-Sen Chang, Yeol J. E. Cho, and Jong K. Y. U. Kim, “Multiple-set split feasibility problems for total asymptotically strict pseudocontractions mappings,” Fixed Point Theory And Applications, pp. 1–11, 2011. View at Publisher · View at Google Scholar
  • Farrukh Mukhamedov, and Mansoor Saburov, “On Unification of the Strong Convergence Theorems for a Finite Family of Total Asymptotically Nonexpansive Mappings in Banach Spaces,” Journal of Applied Mathematics, vol. 2012, pp. 1–21, 2012. View at Publisher · View at Google Scholar
  • Shih-Sen Chang, H. W. Joseph Lee, and Chi Kin Chan, “Some convergence theorems for total asymptotically nonexpansive mappings in Banach spaces,” Mathematica Slovaca, vol. 63, no. 5, pp. 1073–1084, 2013. View at Publisher · View at Google Scholar
  • Gang Eun Kim, “Strong convergence to a fixed point of a total asymptotically nonexpansive mapping,” Fixed Point Theory and Applications, 2013. View at Publisher · View at Google Scholar
  • Erdal Karapinar, Hero Salahifard, and S. Mansour Vaezpour, “Demiclosedness Principle for Total Asymptotically Nonexpansive Mappings in CAT(0) Spaces,” Journal of Applied Mathematics, 2014. View at Publisher · View at Google Scholar
  • Bashir Ali, “Convergence theorems for finite families of total asymptotically nonexpansive mappings in hyperbolic spaces,” Fixed Point Theory and Applications, vol. 2016, no. 1, 2016. View at Publisher · View at Google Scholar
  • Ali Abkar, and Mohsen Shekarbaigi, “A Novel Iterative Algorithm Applied to Totally Asymptotically Nonexpansive Mappings in CAT(0) Spaces,” Mathematics, vol. 5, no. 1, pp. 14, 2017. View at Publisher · View at Google Scholar
  • Ce Chidume, Om Romanus, and Uv Nnyaba, “Relaxed iterative algorithms for a system of generalized mixed equilibrium problems and a countable family of totally quasi-Phi-asymptotically nonexpansive multi-valued maps, with applications,” Fixed Point Theory and Applications, vol. 2017, no. 1, 2017. View at Publisher · View at Google Scholar